Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolation theorem on Lorentz spaces over weighted measure spaces


Authors: Shinya Moritoh, Miyuki Niwa and Takuya Sobukawa
Journal: Proc. Amer. Math. Soc. 134 (2006), 2329-2334
MSC (2000): Primary 46B70; Secondary 46E30
DOI: https://doi.org/10.1090/S0002-9939-06-08395-X
Published electronically: February 6, 2006
MathSciNet review: 2213706
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1997 Ferreyra proved that it is impossible to extend the Stein-Weiss theorem in the context of Lorentz spaces. In this paper we obtain an interpolation theorem on Lorentz spaces over weighted measure spaces.


References [Enhancements On Off] (What's this?)

  • 1. C. Bennett and R. Sharpley, Interpolation of operators, Academic Press, 1988. MR 0928802 (89e:46001)
  • 2. A. P. Calderón, Spaces between $ L^1$ and $ L^{\infty}$ and the theorem of Marcinkiewicz, Studia Math. 26 (1966), 273-299. MR 0203444 (34:3295)
  • 3. E. V. Ferreyra, On a negative result concerning interpolation with change of measures for Lorentz spaces, Proc. Amer. Math. Soc. 125 (1997), 1413-1417. MR 1363418 (97i:46055)
  • 4. R. A. Hunt, On $ L(p,q)$ spaces, Enseign. Math. 12 (1966), 249-276. MR 0223874 (36:6921)
  • 5. M. Kubo (Niwa) and S. Moritoh, An approach to Marcinkiewicz type interpolation theorem on weighted Lorentz spaces, Annual Report of Graduate School of Human Culture, Nara Women's Univ. 16 (2000), 259-265.
  • 6. T. Sobukawa, Almost pointwise estimate and extrapolation theorem, Sci. Math. Jpn. 61 (2005), 153-158.MR 2111550 (2005i:46022)
  • 7. E. M. Stein and G. Weiss, Interpolation of operators with change of measures, Trans. Amer. Math. Soc. 87 (1958), 159-172. MR 0092943 (19:1184d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B70, 46E30

Retrieve articles in all journals with MSC (2000): 46B70, 46E30


Additional Information

Shinya Moritoh
Affiliation: Department of Mathematics, Nara Women’s University, Kitauoya-Nishimachi Nara, Japan 630-8506
Email: moritoh@cc.nara-wu.ac.jp

Miyuki Niwa
Affiliation: Graduate School of Human Culture, Nara Women’s University, Kitauoya-Nishimachi Nara, Japan 630-8506
Email: yam.kubo@cc.nara-wu.ac.jp

Takuya Sobukawa
Affiliation: Department of Education, Okayama University, 3-1-1 Tsushima-Naka Okayama, Japan 700-8530
Email: sobu@cc.okayama-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-06-08395-X
Keywords: Weighted Lorentz spaces, weighted interpolation
Received by editor(s): January 10, 2003
Received by editor(s) in revised form: March 8, 2005
Published electronically: February 6, 2006
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society